Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 217, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 12, 2010, 2:27 PM CDT for Saint Charles County, Missouri. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2010, 2:27 PM CDT (19:27 UTC)
- Expired
- Aug 12, 2010, 3:15 PM CDT
- In force
- 48 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 2:39 PM CDT | TSTM WND GST 60 | O'Fallon, MO | 50-60 MPH WINDS AT WINGHAVEN AND HIGHWAY 40... ALONG WITH PEA SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2302 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
552 WUUS53 KLSX 121927 SVRLSX MOC183-122015- /O.NEW.KLSX.SV.W.0217.100812T1927Z-100812T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 227 PM CDT THU AUG 12 2010 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI... * UNTIL 315 PM CDT * AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DARDENNE PRAIRIE...AND MOVING EAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... DARDENNE PRARIE...O FALLON...COTTLEVILLE...WELDON SPRING AND ST. PETERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3883 9054 3868 9066 3875 9082 3883 9079 TIME...MOT...LOC 1927Z 292DEG 6KT 3876 9072 WIND...HAIL 60MPH <.75IN $$ CVKING
2 follow-up statements
173 WWUS53 KLSX 121941 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 241 PM CDT THU AUG 12 2010 MOC183-122015- /O.CON.KLSX.SV.W.0217.000000T0000Z-100812T2015Z/ ST. CHARLES MO- 241 PM CDT THU AUG 12 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ST. CHARLES COUNTY UNTIL 315 PM CDT... AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DARDENNE PRAIRIE...MOVING SOUTHEAST AT 5 MPH. PEA TO PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... COTTLEVILLE...WELDON SPRING AND ST. PETERS. AT 235 PM...TRAINED SPOTTERS OBSERVED 60 MPH WINDS AND PEA SIZE HAIL ON HIGHWAY 40 NEAR THE WINGHAVEN EXIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3883 9054 3868 9066 3875 9082 3883 9079 TIME...MOT...LOC 1940Z 294DEG 8KT 3875 9073 WIND...HAIL 60MPH 0.75IN $$ CVKING
589
WWUS53 KLSX 121948
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
248 PM CDT THU AUG 12 2010
MOC183-122015-
/O.CON.KLSX.SV.W.0217.000000T0000Z-100812T2015Z/
ST. CHARLES MO-
248 PM CDT THU AUG 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ST.
CHARLES COUNTY UNTIL 315 PM CDT...
AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR DARDENNE PRAIRIE...MOVING
SOUTHEAST AT 5 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.
LOCATIONS IMPACTED INCLUDE...
COTTLEVILLE AND WELDON SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3869 9066 3868 9066 3875 9082 3882 9074
3877 9059
TIME...MOT...LOC 1949Z 310DEG 4KT 3873 9070
WIND...HAIL 60MPH 0.75IN
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:22 PM CDT, 5 minutes earlier.
Area forecast discussion, Aug 12, 2:22 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
222 PM CDT THU AUG 12 2010
.DISCUSSION...
/131 PM CDT THU AUG 12 2010/
THIS AFTERNOON AND TONIGHT...ISOLATED PULSE THUNDERSTORMS HAVE
DEVELOPED THIS AFTN IN AN UNSTABLE ATMOSPHERE CHARACTERIZED BY
3000 TO 4000 J/KG OF CAPE...LITTLE CIN...AND LACK OF VERTICAL WIND
SHEAR. MOST OF THE STORMS WERE PRODUCING MICROBURSTS WITH MEASURED
WIND GUSTS OF 60 MPH AND STRONG OUTFLOW BOUNDARIES. GENERALLY
EXPECT THIS ACTIVITY TO PERSIST THROUGH THE AFTERNOON AND WEAKEN
WITH LOSS OF DAYTIME HEATING.
FRIDAY AND SATURDAY...TOMORROW LOOKS SIMILAR TO TODAY AS SLY WINDS
CONTINUE TO ADVECT A MOIST AIR MASS INTO THE REGION BENEATH AN
UPPER LEVEL RIDGE. MODELS SHOW THE VORT MAX IN ALBERTA DROPPING
SWD AND ACTING TO EJECT THE ID/UT/NV VORT MAX NEWD ACROSS THE NRN
PLAINS. THIS SCENARIO IS CONSISTENT WITH TRENDS SEEN IN EARLY
AFTN WATER VAPOR IMAGERY. THE LOW PRESSURE SYSTEM THEN DRIVES A
CDFNT THROUGH THE REGION ON SAT...PROVIDING RELIEF FROM THE HEAT
BY SUN AS COOLER AND DRIER AIR FILTERS IN TO THE REGION. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT ON FRI
AND SAT.
SUNDAY THROUGH WEDNESDAY...NLY WINDS BEHIND THE FNT ADVECT IN A
COOLER AND DRIER AIR MASS AS H85 TEMPERATURES FALL TO 14 TO 18 DEG
C BY TUE. THIS WILL RESULT IN A WELCOME RELIEF FROM THE HEAT FOR
SUN THROUGH TUE AND PERHAPS THROUGH THE END OF THE WEEK. MODELS
ARE IN AGREEMENT THAT A SURFACE HIGH BUILDS ACROSS THE CENTRAL
CONUS ON MON AND TUE BUT SOLUTIONS DIVERGE AFTER WED. THE ECMWF
DEPICTS A SHORTWAVE MOVING SEWD OUT OF CANADA AND BECOMING A
CLOSED LOW OVER THE GRTLKS AS IT SENDS ANOTHER CDFNT THROUGH THE
AREA. THE GFS DOES NOT SHOW THIS SHORTWAVE AND INSTEAD DEVELOPS A
LOW PRESSURE SYSTEM ALONG THE GULF COAST NEAR LA/MS...BRINGING IT
INLAND AND EVENTUALLY OVER PARTS OF MO/IL. BECAUSE OF THESE
DIFFERENCES...I HAVE LOW CONFIDENCE IN THE LAST FEW PERIODS OF THE
EXTENDED FORECAST AND GENERALLY FOLLOWED HPC FOR COLLABORATION
PURPOSES.
HEAT HEADLINES...HOT AND HUMID CONDITIONS WILL PERSIST ACROSS THE
ENTIRE AREA THROUGH FRI EVENING AND ACROSS THE SERN CWA THROUGH
SAT EVENING. THE NWRN PART OF THE CWA WILL LIKELY BENEFIT FROM
SOME COMBINATION OF EARLIER FROPA ON SAT...OUTFLOW FM FRI NIGHT
CONVECTION...AND ADDITIONAL CLOUD COVER WHICH WILL LIMIT
INSOLATION. DUE TO SLOWER THAN EXPECTED FROPA...HAVE EXTENDED THE
EXCESSIVE HEAT WARNING THROUGH SAT EVENING FOR THE SERN 2/3 OF THE
CWA.
KANOFSKY
&&
.AVIATION...
/1226 PM CDT THU AUG 12 2010/
SCATTERED SHOWERS AND THUNDERSTORMS HAVE PERSISTED GENERALLY ALONG
AND SOUTH OF A KCOU-KSTL-KFWC LINE. VFR CONDITIONS EXPECTED NORTH OF
THIS LINE THROUGH THE TAF VALID PERIOD...WITH MVFR POSSIBLE IN THE
VICINITY OF THESE STORMS AS THEY DEVELOP AND MOVE ESE. STORM
ACTIVITY SHOULD DIMINISH BY EVENING...WITH PREVAILING LIGHT AND
VARIABLE WINDS WHICH WILL BECOME SOUTHERLY ON FRIDAY.
SPECIFICS FOR KSTL...
VFR CONDITIONS WITH LIGHT AND VARIABLE WINDS WILL PREVAIL THROUGH
THE VALID TAF PERIOD. HOWEVER...TSRA MAY IMPACT THE TERMINAL
THROUGH THIS AFTERNOON...AND IS EXPECTED TO DISSIPATE AFTER
SUNDOWN. SKIES WILL CLEAR OVERNIGHT...WITH WINDS DEVELOPING A
SOUTHERLY COMPONENT ON FRIDAY...REMAINING LIGHT.
JP
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT SATURDAY FOR AUDRAIN MO-
BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
MONITEAU MO-MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST.
CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR KNOX MO-LEWIS
MO-MARION MO-MONROE MO-RALLS MO-SHELBY MO.
IL...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT SATURDAY FOR BOND IL-
CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR ADAMS IL-BROWN
IL.
&&
WFO LSXHazardous weather outlook, Aug 12, 3:45 AM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 345 AM CDT THU AUG 12 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 345 AM CDT THU AUG 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT DANGEROUS HEAT AND HUMIDITY CONTINUES WITH PEAK HEAT INDEX VALUES IN THE 105 TO 115 DEGREE RANGE DURING THE AFTERNOON AND EARLY EVENING HOURS. OVERNIGHT LOW TEMPERATURES WILL ONLY FALL TO BETWEEN 75 AND 80 DEGREES WHICH WILL PROVIDE LITTLE RELIEF FROM THE HEAT. THE EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT UNTIL FRIDAY EVENING AT 9 PM. THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING. SOME OF THESE STORMS MAY PRODUCE STRONG GUSTY WINDS AS WELL AS VERY HEAVY DOWNPOURS WHICH COULD LEAD TO LOCALIZED FLOODING OF LOW LYING AREAS. MODERATE RIVER FLOODING CONTINUES ALONG THE MISSISSIPPI AT QUINCY AND HANNIBAL. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DANGEROUS HEAT AND HUMIDITY WILL CONTINUE THROUGH FRIDAY EVENING AND POSSIBLY THROUGH SATURDAY EVENING FOR PORTIONS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. PEAK HEAT INDEX VALUES IN THE 105 TO 115 DEGREE RANGE ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING HOURS FRIDAY AND SATURDAY. OVERNIGHT LOW TEMPERATURES WILL ONLY FALL TO BETWEEN 75 AND 80 DEGREES WHICH WILL PROVIDE LITTLE RELIEF FROM THE HEAT. THE EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT UNTIL FRIDAY EVENING AT 9 PM. THERE IS A CHANCE FOR THUNDERSTORMS OVER MUCH OF THE AREA FRIDAY THROUGH SATURDAY NIGHT. SOME OF THE THUNDERSTORMS ON SATURDAY MAY BE SEVERE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. MODERATE RIVER FLOODING IS FORECAST TO CONTINUE ALONG THE MISSISSIPPI AT QUINCY AND HANNIBAL. SEE THE APPROPRIATE FLOOD WARNING OR FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TILLY
In the hours before
Local storm report, Aug 12, 1:20 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
120 PM CDT THU AUG 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG ST. PETERS 38.78N 90.61W
08/12/2010 ST. CHARLES MO TRAINED SPOTTER
ROOF DAMAGE AT 4109 OLD HIGHWAY 94 ... TIME ESTIMATED
FROM RADAR ... POWER OUTAGES REPORTED IN THE SAME AREA
&&
SIPPRELLLocal storm report, Aug 12, 1:21 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
121 PM CDT THU AUG 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL HARVESTER 38.75N 90.58W
08/12/2010 E0.25 INCH ST. CHARLES MO TRAINED SPOTTER
&&
SIPPRELLLocal storm report, Aug 12, 1:24 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
124 PM CDT THU AUG 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM TSTM WND DMG CHESTERFIELD 38.65N 90.58W
08/12/2010 ST. LOUIS MO TRAINED SPOTTER
8 INCH TREE SNAPPED IN CHESTERFIELD
&&
KANOFSKYLocal storm report, Aug 12, 1:31 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
131 PM CDT THU AUG 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND GST 5 W BELLEVILLE 38.53N 90.10W
08/12/2010 E45 MPH ST. CLAIR IL AMATEUR RADIO
&&
SIPPRELLLocal storm report, Aug 12, 2:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
200 PM CDT THU AUG 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 5 SW BELLEVILLE 38.48N 90.07W
08/12/2010 E0.88 INCH ST. CLAIR IL AMATEUR RADIO
&&
FGLASSLocal storm report, Aug 12, 2:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
203 PM CDT THU AUG 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG BELLEVILLE 38.53N 90.00W
08/12/2010 ST. CLAIR IL AMATEUR RADIO
3 TO 4 INCH LIMBS DOWN
&&
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 12:49 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 18 min |
| Aug 12, 1:06 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 39 min |
| Aug 12, 1:34 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 41 min |
| Aug 12, 1:38 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 52 min |
| Aug 12, 2:06 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 39 min |
| Aug 12, 3:09 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 51 min |
| Aug 12, 3:19 PM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles | 6 hr |
| Aug 12, 3:24 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 33 min |
| Aug 12, 3:47 PM CDT | Flash Flood Warning | LSX | Lincoln | 6 hr |
| Aug 12, 4:15 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 45 min |
| Aug 12, 4:36 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 39 min |
| Aug 12, 4:41 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 34 min |
| Aug 12, 5:28 PM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Saint Francois, Washington | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.